Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 7, Pages 429-438
http://dx.doi.org/10.1155/S0161171201000849

Reflexive and dihedral (co)homology of a pre-additive category

Department of Mathematics, Faculty of Science, South Valley University, Aswan, Egypt

Received 18 June 1998

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yasien Gh. Gouda, “Reflexive and dihedral (co)homology of a pre-additive category,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 7, pp. 429-438, 2001. https://doi.org/10.1155/S0161171201000849.